Open Access
Translator Disclaimer
March, 1973 Monotonicity of the Power Functions of Some Tests in General Manova Models
Yasunori Fujikoshi
Ann. Statist. 1(2): 388-391 (March, 1973). DOI: 10.1214/aos/1176342379

Abstract

In this paper we give further reduction for a general MANOVA problem, and show that the general MANOVA problem can be treated as the MANOVA problem with the conditional setup. The last result is used to prove that the power functions of some tests in the general MANOVA models are monotone increasing functions of each of the noncentrality parameters, and, in particular, the likelihood-ratio test has the monotonicity property.

Citation

Download Citation

Yasunori Fujikoshi. "Monotonicity of the Power Functions of Some Tests in General Manova Models." Ann. Statist. 1 (2) 388 - 391, March, 1973. https://doi.org/10.1214/aos/1176342379

Information

Published: March, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0256.62050
MathSciNet: MR350970
Digital Object Identifier: 10.1214/aos/1176342379

Subjects:
Primary: 62H15
Secondary: 62H10

Keywords: general MANOVA problem , multivariate normal distribution , power function , test procedures , Wishart distribution

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.1 • No. 2 • March, 1973
Back to Top